RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 34, Issue 1  


Birational properties of linear algebraic groups
V. E. Voskresenskii
3
Estimates of character sums
A. A. Karatsuba
20
A study of the structure of the set of positive deviations of meromorphic functions. II
V. P. Petrenko
31
Description of the completely irreducible representations of a complex semisimple Lie group
D. P. Zhelobenko, M. A. Naimark
57
Invariant subrings of induced rings
B. Kh. Kirshtein, I. I. Pyatetskii-Shapiro
83
Eigenvector bases of completely nonunitary contractions and the characteristic function
N. K. Nikol'skii, B. S. Pavlov
90
Representation of functions of several complex variables by functional series
V. P. Gromov
134
On imbedding theorems for a natural extension of the sobolev class $W^l_p(\Omega)$
J. V. Rybalov
145
A qualitative investigation of stable first-order differential equations with variable retardation
V. G. Limanskii
156
Extensions and generalized resolvents of a symmetric operator which is not densely defined
A. V. Strauss
175
On the Fourier–Walsh coefficients
S. V. Bochkarev
203
Hilbert–Schmidt operators and the absolute convergence of fourier series
S. L. Blyumin, B. D. Kotlyar
209
Multipliers of Fourier integrals and bounds of convolution in spaces with mixed norms. Applications
P. I. Lizorkin
218
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019